# SDR SWIA201642594

- Difficulty date: August 25, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 33,911 hours, 20,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PANEL 542AZ MOUNTING LOCATION.  COMPLIED WITH REPAIR IAW STS EA.
